# SDR 97ZZZM607

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING T/E LOWER CHORD CORRODED AT INBOARD FLAP OUTBOARD TRACK ATTACH POINT ON LOWER SURFACE AND INSIDE ATTACH HOLE.  REMOVED LIGHT SURFACE CORROSION (.001) IN LIMITS IAW SRM 51-10-6 AND MM 51-21-51.  FABRICATED BUSHINGS ON OUTBOARD HOLE PER EO 97-457 AND INSTALLED TWO BUSHINGS ON RIGHT FLAP INBOARD IAW MM 20-10-71 PER EO 97-457.
